Research ArticleOpen accessIn the abstractAn Image Dithering Via Tchebichef Moment TransformNur Azman Abu, Ferda Ernawan, Nanna SuryanaJournal of Computer Science, Vol. 9, Issue 7 · 11 Jun 2013 · 7,350 accessesView PDFCite
82 articles for “computational cost”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractAn Efficient Algorithm for Mining Spatially Co-located Moving ObjectsG. Manikandan, S. SrinivasanAmerican Journal of Applied Sciences, Vol. 10, Issue 3 · 2 Mar 2013 · 6,654 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnt Colony Optimization for Container Loading ProblemC. N. Yap, L. S. Lee, Z. A. Majid, H. V. SeowJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 20 Mar 2012 · 8,563 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnt Colony Optimization for Capacitated Vehicle Routing ProblemW. F. Tan, L. S. Lee, Z. A. Majid, H. V. SeowJournal of Computer Science, Vol. 8, Issue 6 · 15 Mar 2012 · 10,046 accessesView PDFCite
Research ArticleOpen accessIn the abstractSteel Plates Faults Diagnosis with Data Mining ModelsMahmoud Fakhr, Alaa M. ElsayadJournal of Computer Science, Vol. 8, Issue 4 · 31 Jan 2012 · 11,383 accessesView PDFCite
Research ArticleOpen accessIn the abstractEfficient Classification of Cancer using Support Vector Machines and Modified Extreme Learning Machine based on Analysis of Variance FeaturesA. Bharathi, A.M. NatarajanAmerican Journal of Applied Sciences, Vol. 8, Issue 12 · 22 Oct 2011 · 7,446 accessesView PDFCite
Research ArticleOpen accessIn the abstractCancer Classification using Support Vector Machines and Relevance Vector Machine based on Analysis of Variance FeaturesA. Bharathi, A.M. NatarajanJournal of Computer Science, Vol. 7, Issue 9 · 25 Jul 2011 · 7,596 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Independent Rough Set Approach Hybrid with Artificial Bee Colony Algorithm for Dimensionality ReductionNambiraj Suguna, Keppana Gowder ThanushkodiAmerican Journal of Applied Sciences, Vol. 8, Issue 3 · 25 Mar 2011 · 8,342 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Newton's Method with Diagonal Jacobian Approximation for Systems of Nonlinear EquationsM. Y. Waziri, W. J. Leong, M. A. Hassan, M. MonsiJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,541 accessesView PDFCite
Research ArticleOpen accessIn the abstractLower-Dimensional Feature Sets for Template-Based Motion Recognition ApproachesMd. Atiqur Rahman Ahad, J. Tan, H. Kim, S. IshikawaJournal of Computer Science, Vol. 6, Issue 8 · 31 Aug 2010 · 7,748 accessesView PDFCite